Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PARABOLIC EQUATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 6489

  • Page / 260

Export

Selection :

  • and

PARAXIAL MODE BUNCHES IN REGULAR AND IRREGULAR WAVEGUIDES.UFIMTSEV P YA; YAKOVLEVA GD.1977; RADIO ENGNG ELECTRON. PHYS.; U.S.A.; DA. 1977; VOL. 22; NO 3; PP. 16-28; BIBL. 32 REF.Article

FAISCEAUX PARAXIAUX D'ONDES DANS DES GUIDES D'ONDES REGULIERS ET NON REGULIERSUFIMTSEV P YA; YAKOVLEVA GD.1977; RADIOTEKH. I ELEKTRON.; S.S.S.R.; DA. 1977; VOL. 22; NO 3; PP. 451-465; BIBL. 32 REF.Article

SUR CERTAINS PROBLEMES DE LA THEORIE QUALITATIVE DES EQUATIONS PARABOLIQUES, LIES AU PROBLEME DU CHOC D'UNE BARREKRUZHKOV SN.1975; DINAM. SPLOSHN. SREDY; S.S.S.R.; DA. 1975; VOL. 23; PP. 111-131; BIBL. 10 REF.Article

SOUND PROPAGATION IN A WEDGE-SHAPED OCEAN WITH A PENETRABLE BOTTOMJENSEN FB; KUPERMAN WA.1980; J. ACOUST. SOC. AMER.; USA; DA. 1980; VOL. 67; NO 5; PP. 1564-1566; BIBL. 7 REF.Article

CONNECTION BETWEEN THE SOLUTIONS OF THE HELMHOLTZ AND PARABOLIC EQUATIONS FOR SOUND PROPAGATION.DESANTO JA.sdIN: OCEANIC. ACOUST. MODELLING. PROC. CONF.; LA SPEZIA, ITALY; 1975; LA SPEZIA; S.T.I.; DA. S.D.; VOL. 8; PP. (17P.); BIBL. 1 P. 1/2Conference Paper

NUMERICAL SOLUTION OF A PARABOLIC EQUATIONRYVKIN VB; KOPELIOVICH BL.1981; INZ.-FIZ. Z.; ISSN 0021-0285; BYS; DA. 1981; VOL. 40; NO 6; PP. 1090-1092; ABS. ENG; BIBL. 2 REF.Article

AN APPROXIMATION TO THE THREE-DIMENSIONAL PARABOLIC-EQUATION METHOD FOR ACOUSTIC PROPAGATIONPERKINS JS; BAER RN.1982; J. ACOUST. SOC. AM.; ISSN 0001-4966; USA; DA. 1982; VOL. 72; NO 2; PP. 515-522; BIBL. 22 REF.Article

THE INSTABILITY OF NONMONOTONIC WAVE SOLUTIONS OF PARABOLIC EQUATIONSHAGAN PS.1981; STUD. APPL. MATH.; ISSN 0022-2526; USA; DA. 1981; VOL. 64; NO 1; 1; PP. 57-88; BIBL. 10 REF.Article

PARABOLIC CAPACITY AND SOBOLEV SPACESPIERRE M.1983; SIAM JOURNAL ON MATHEMATICAL ANALYSIS; ISSN 0036-1410; USA; DA. 1983; VOL. 14; NO 3; PP. 522-533; BIBL. 10 REF.Article

CONTROLLABILITY AND STABILIZABILITY OF SENSITIVITY COMBINED SYSTEMS FOR DISTRIBUTED PARAMETER SYSTEMSKOBAYASHI T.1982; INT. J. CONTROL; ISSN 0020-7179; GBR; DA. 1982; VOL. 35; NO 2; PP. 309-321; BIBL. 12 REF.Article

SUR L'IDENTIFIABILITE DES PARAMETRES D'UN SYSTEME REPARTI DE TYPE PARABOLIQUE = ON PARAMETER IDENTIFIABILITY FOR PARABOLIC DISTRIBUTED SYSTEMSCOURDESSES MICHEL.1982; ; FRA; DA. 1982; 146 P.; 30 CM; BIBL. 44 REF.; TH.: SCI./TOULOUSE 3/1982/1051Thesis

IDENTIFICATION OF A DISTRIBUTED-PARAMETER SYSTEM WITH BOUNDARY NOISEBAGCHI A; STRIJBOS RCW; THE G et al.1980; INTERNATION. J. SYST. SCI.; GBR; DA. 1980; VOL. 11; NO 1; PP. 49-56; BIBL. 11 REF.Article

CONTINUITY OF THE DENSITY OF A GAS FLOW IN A POROUS MEDIUMCAFFARELLI LA; FRIEDMAN A.1979; TRANS. AMER. MATH. SOC.; USA; DA. 1979; VOL. 252; PP. 99-113; BIBL. 11 REF.Article

ON COMPARING THE ACCURACY OF SOME FINITE DIFFERENCE METHODS FOR PARABOLIC PARTIAL DIFFERENTIAL EQUATIONSTOWLER BF; YANG RYK.1979; INTERNATION. J. NUMER. METHODS ENGNG; GBR; DA. 1979; VOL. 14; NO 7; PP. 1021-1035; BIBL. 30 REF.Article

ON SOME PROPERTIES OF TWO-PHASE PARABOLIC FREE BOUNDARY VALUE CONTROL PROBLEMSNIEZGODKA M.1979; CONTROL AND CYBERN.; POL; DA. 1979; VOL. 8; NO 1; PP. 23-42; ABS. POL/RUS; BIBL. 14 REF.Article

A NOTE ON THE APPLICATION OF THE MATRIX RICCATI EQUATION TO THE OPTIMAL CONTROL OF DISTRIBUTED PARAMETERS SYSTEMSHUNTLEY E.1979; I.E.E.E. TRANS. AUTOMAT. CONTROL; USA; DA. 1979; VOL. 24; NO 3; PP. 487-489; BIBL. 2 REF.Article

ASYMPTOTIC BEHAVIORS OF A PARABOLIC SYSTEM RELATED TO A PLANKTONIC PREY AND PREDATOR MODELMIMURA M.1979; S.I.A.M. J. APPL. MATH.; USA; DA. 1979; VOL. 37; NO 3; PP. 499-512; BIBL. 28 REF.Article

CONVERGENCE TO TRAVELLING FRONTS IN SEMILINEAR PARABOLIC EQUATIONSROTHE F.1978; PROC. R. SOC. EDINBURGH, A; GBR; DA. 1978; VOL. 80; NO 3-4; PP. 213-234; BIBL. 24 REF.Article

SOME REMARKS ON CONTROLLABILITY FOR DISTRIBUTED PARAMETER SYSTEMSKOBAYASHI T.1978; S.I.A.M. J. CONTROL OPTIMIZ.; USA; DA. 1978; VOL. 16; NO 5; PP. 733-742; BIBL. 8 REF.Article

STABILITY OF STATIONARY SOLUTIONS OF A SEMILINEAR PARABOLIC PARTIAL DIFFERENTIAL EQUATION.MAGINU K.1978; J. MATH. ANAL. APPL.; U.S.A.; DA. 1978; VOL. 63; NO 1; PP. 224-243; BIBL. 14 REF.Article

SUR L'EQUATION DE RICATTI STATIONNAIRE ASSOCIEE AU PROBLEME DE CONTROLE D'UN SYSTEME PARABOLIQUESORINE M.1978; C.R. ACAD. SCI., A; FRA; DA. 1978; VOL. 287; NO 6; PP. 445-448; ABS. ENG; BIBL. 3 REF.Article

INTERSECTIONS OF SOLUTIONS OF NONLINEAR PARABOLIC EQUATIONS.STOKES AN.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 60; NO 3; PP. 721-727; BIBL. 6 REF.Article

LINEARITY OF THE GROUP OF A PARABOLIC EQUATION.ROSENCRANS SI.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 61; NO 2; PP. 537-551; BIBL. 12 REF.Article

REGULARITY OF WEAK SOLUTIONS TO PARABOLIC EQUATIONS OF ARBITRARY ORDER.VON WAHL W.1977; J. LONDON MATH. SOC.; G.B.; DA. 1977; VOL. 15; NO 2; PP. 297-304; BIBL. 5 REF.Article

THE PROBLEM OF THE NUMBER OF SWITCHES IN PARABOLIC EQUATIONS WITH CONTROL.KARAFIAT A.1977; ANN. POLON. MATH.; POLOGNE; DA. 1977; VOL. 34; NO 3; PP. 289-316; BIBL. 7 REF.Article

  • Page / 260